Journal article icon

Journal article

TWISTOR SURFACES AND RIGHT-FLAT SPACES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF00756579

Authors


Journal:
GENERAL RELATIVITY AND GRAVITATION
Volume:
9
Issue:
12
Pages:
1129-1142
Publication date:
1978
DOI:
EISSN:
1572-9532
ISSN:
0001-7701
URN:
uuid:a11495c0-ee26-4b26-8c95-579c66fd4056
Source identifiers:
10792
Local pid:
pubs:10792

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP